# SDR FDEA202105171247

- Difficulty date: May 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD   ACTUATOR LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A. # 1-5750-T0361414 PART 1 STEP 1F(1) AND STEP 1F(3). TITLE: WINGS-   FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1 INSPECTION- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI: 57509495 FOR WORK DETAILS.
